Posted 2/13/2018 11:28 AM (GMT -6)
If you're in a severe flare-up then chances are you will end up suffering from malabsorption and protein-losing enteropathy (that's where protein gets leached into the GI tract and, not to put too fine a point on it, crapped out). Since protein is needed to repair and build muscles, bone etc., then being in a severe flare-up would slow down wound healing. If your albumin is low, as it often is in Crohn's disease, then that is a sign you are losing protein.
Some medications can have an impact on the body's ability to heal too, notably prednisone. Anecdotally there are loads of people willing to claim that they get more infections and take longer to heal when on biologics. To me it seems more likely that 6MP and azathioprine would have that effect, as they have a broader effect by reducing the overall number of white blood cells (whereas Remicade/Humira reduces TNF-alpha and Entyvio is even more specific in its action). But I'm just speculating and feeling too lazy to try googling for answers.